Startseite UB

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 11.

Article

Howard, Benjamin V. and Kings, Guido and Sujatha, Ramdorai and Venjakob, Otmar (2011) Algebraische Zahlentheorie. Oberwolfach Reports 8 (2), pp. 1709-1768.

Monograph

Bannai, Kenichi and Kings, Guido (2010) p-adic Beilinson conjecture for ordinary Hecke motives associated to imaginary quadratic fields. Preprintreihe der Fakultät Mathematik 19/2010, Working Paper. (Unpublished)

Huber, Annette and Kings, Guido (2009) A cohomological Tamagawa number formula. Preprintreihe der Fakultät Mathematik 16/2009, Working Paper, Regensburg.

Kings, Guido (2009) An introduction to the equivariant Tamagawa number conjecture: the relation to the Birch-Swinnerton-Dyer conjecture. Preprintreihe der Fakultät Mathematik 26/2009, Working Paper, Regensburg. (Unpublished)

Huber, Annette and Kings, Guido and Naumann, Niko (2009) Some complements to the Lazard isomorphism. Preprintreihe der Fakultät Mathematik 09/2009, Working Paper, Regensburg.

Johnson-Leung, Jennifer and Kings, Guido (2008) On the equivariant and the non-equivariant main conjecture for imaginary quadratic fields. Preprintreihe der Fakultät Mathematik 12/2008, Working Paper, Regensburg.

Kings, Guido (2007) A note on polylogarithms on curves and abelian schemes. Preprintreihe der Fakultät Mathematik 26/2007, Working Paper, Regensburg.

Bannai, Kenichi and Kings, Guido (2007) p-adic elliptic polylogarithm, p-adic Eisenstein series and Katz measure. Preprintreihe der Fakultät Mathematik 20/2007, Working Paper, Regensburg.

Huber, Annette and Kings, Guido (2006) A p-adic analogue of the Borel regulator and the Bloch-Kato exponential map. Preprintreihe der Fakultät Mathematik 24/2006, Working Paper, Regensburg.

Kings, Guido (2005) Degeneration of polylogarithms and special values of L-functions for totally real fields. Preprintreihe der Fakultät Mathematik 14/2005, Working Paper, Regensburg.

Hornbostel, Jens and Kings, Guido (2004) On non-commutative twisting in étale and motivic cohomology. Preprintreihe der Fakultät Mathematik 01/2004, Working Paper, Regensburg.

This list was generated on Sat Oct 25 20:14:13 2014 CEST.
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact